# SDR SWAA050689

- Difficulty date: March 6, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 40,066 hours, 35,506 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: AND10141
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CRACK ON AFT CARGO DOOR OUTBOARD LOWER TEE FITTING.  REMOVED AND REPLACED TEE FITTING PER SRM.
